# SDR DHL2008F00044

- Difficulty date: September 24, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN, FRAME WITH DOUBLE HOLE AT BS 1070 BETWEEN STRINGER 5L AND 6L. REPAIRED UPPER FUSELAGE BODY FUSELAGE BODY FRAME SECTION AT BS 1070 BETWEEN STRINGER 4 AND 6 LEFT SIDE DUE TO DOUBLE HOLES IAW SRM 53-10-4, FIG 1. (K)
